# SDR SWAA2023061243166

- Difficulty date: April 30, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 58,122 hours, 34,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ACCESS PANEL 141MW EXTERNAL SKIN SURFACE CRACKED.<[01] RESTORED ORIGINAL FINISHED AFT CARGO COMPARMENT ACCESS PANEL 141MW AS PER AMM 25-00-00-370-801.;[02] VERIFIED STEP 1
